MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER SYSTEM FENESTRATED CORTICAL FIX POLYAXIAL SCREW 5.5 X 6 X 45MM; BONE CEMENT, POSTERIOR SCREW AUGMENTATION

MEDOS INTERNATIONAL SàRL CH VIPER SYSTEM FENESTRATED CORTICAL FIX POLYAXIAL SCREW 5.5 X 6 X 45MM; BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Catalog Number 186727645
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10: additional narrative: d2: additional product codes: mni d9: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.E3: initial reporter is a depuysynthes employee.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported intra-operatively the pediatrician had difficulty inserting a screw so they discarded it.Another screw was used and was able to be inserted correctly.The procedure was completed with no impact to the patient.This report is for a screw.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: h4 device history a manufacturing record evaluation was performed for the finished device product code : 186727645.Lot number# 372562.It was electronically reviewed and no nonconformances / manufacturing irregularities were identified during the manufacturing process.The product was released on: 25-may-2023.Manufacturing site: (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VIPER SYSTEM FENESTRATED CORTICAL FIX POLYAXIAL SCREW 5.5 X 6 X 45MM
Common Device Name
BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key19249221
Report Number1526439-2024-01420
Device Sequence Number7320965
Product Code PML
UDI-Device Identifier10705034282565
UDI-Public(01)10705034282565(11)230525(10)372562
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K160879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number186727645
Device Lot Number372562
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/11/2024
Supplement Date Received by Manufacturer08/07/2024
Initial Report FDA Received Date05/06/2024
Supplement Report FDA Received Date08/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown